skin 1 pharmacy contact form
Skin1 Pharmacy Cart 0
 x 

Your cart is empty

Total €0,00
BUY ONLINE NIGHT NURSENIGHT NURSE LIQUID 160ML

Night Nurse Liquid 160ml

€12,75

I understand that medicines should be used in accordance with recommendations for use as detailed on the packaging and I confirm that I am purchasing for that use only. I agree to be contacted by our Pharmacist should they have any questions relating to this purchase. I confirm that I am over 18.


Night Nurse Liquid is the complete night-time remedy for colds and flu. It relieves tickly cough, shivers, aches and pains, runny nose, sore throat pain, headache - and so aids restful sleep.

Always read the label.

Suitable for: Adults and children aged 12 years and over.

Active ingredients: Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide.

Irish Company All Orders Despatched from our premises in Dublin 20, Ireland.

No Hidden Charges No Hidden Charges - No additional Custom or Vat charges when receiving items.

Tracked Delivery Tracked Delivery On All Orders


Ireland Deliveries - DPD 

  • Order by 1pm for same day dispatch
  • Order dispatched same day where possible

  • Ireland Free Shipping Over €70

  • Shipping for orders €30 - €70
    • €4.95

  • Shipping for orders up to €30
    • €6.95

    European Deliveries - An Post & DHL

    Orders packaged in plain packaging at our premises in Dublin, Ireland.
    We Ship to these countries in Europe:
    Austria, Begium, Bulgaria, Croatia, Cypruss, Czech Republic, Denmark, Estonia, Finland, France, Germany, Greece, Hungary, Italy, Latvia, Lithunaia, Luxembourg, Netherlands, Malta, Portugal, Slovakia, Slovenia, Spain, Poland, Sweden.
    Shipping estimated within 5-7 working days.


    More Delivery Information

    For more information on international and Irish deliveries, please read our Delivery Terms & Conditions.

FULL DESCRIPTION

Night Nurse liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

This bottle contains 8 doses to relieve:

    • Tickly cough and sore throat.
    • Runny nose
    • Aches and pains
    • Fevers and shivers

... and so help comfortable restful sleep.

Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:

Promethazine, with decongestant action to dry up runny noses and sniffles, so easing breathing.

Dextromethorphan, to reduce the tickly cough so often associated with colds and flu.

Paracetamol, an analgesic and antipyretic to relieve aches, pains, shivers and reduce temperature.

Suitable for Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use Night nurse

Please read the enclosed leaflet carefully before use.

Adults and children aged 12 years and over:

    • Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed
    • Do not take Night Nurse Liquid if you have already taken 4 doses of paracetamol-containing product during the day

Not to be given to children under 12 years of age except on medical advice.

Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.

Hazards and Cautions

WARNING: DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE:

    • If you have liver or kidney disease.
    • With other flu, cold or decongestant medicines at night, or with alcohol.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.
  • If symptoms persist, consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

    • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.
 

Ingredients

Active ingredients: Each 20 ml dose contains Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg and Dextromethorphan Hydrobromide 15 mg.

Also Contains: ethanol (alcohol) 18% v/v, sodium and glucose. See leaflet.



We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line

Reviews

There are yet no reviews for this product.

Customer Reviews




Have been here twice for Environ and Advanced Nutrition supplements,staff are very kind and the range of products is brilliant!

Ella H, Dublin


What can I say Pamala was extremely helpful and kind to speak too. She insured that the Environ products I have been using and was just re-ordering still suited my skin.

Catriona, Donegal

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat / Sun Closed

 

  • Connect

  • Contact